MathSciNet Relay Station
MathSciNet bibliographic data
MR734800 22E65 (46L99 81D05)
Carey, A. L. Projective representations of the Hilbert Lie group ${\cal U}(H)\sb{2}$ via quasifree states on the CAR algebra. J. Funct. Anal. 55 (1984), no. 3, 277–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement